# SDR 2001UALA00062

- Difficulty date: January 26, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N7463U
- Make and model: Boeing 727222
- Aircraft serial: 21917
- Aircraft time: 59,756 hours, 34,397 cycles
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Dirty
- Location: Le Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKOFF THE LEADING EDGE FLAP INDICATION LIGHT ILLUMINATED.  THE AIRCRAFT CONTINUED TO DFW.  *S/D*  CLEANED AND RESEATED CONNECTOR ON UPPER SWITCH GROUND.  SYSTEM OPERATION CHECKS NORMAL.
